RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 2-3, Pages 287–300 (Mi msb6180)  

Sur les fonctions harmoniques conjuguées dans l'space

W. S. Fedoroff


Full text: PDF file (1146 kB)

Bibliographic databases:
Received: 01.08.1942

Citation: W. S. Fedoroff, “Sur les fonctions harmoniques conjuguées dans l'space”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943), 287–300

Citation in format AMSBIB
\Bibitem{Fed43}
\by W.~S.~Fedoroff
\paper Sur les fonctions harmoniques conjugu\'ees dans l'space
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 2-3
\pages 287--300
\mathnet{http://mi.mathnet.ru/msb6180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11370}
\zmath{https://zbmath.org/?q=an:0061.22906}


Linking options:
  • http://mi.mathnet.ru/eng/msb6180
  • http://mi.mathnet.ru/eng/msb/v55/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   ( ) - 1936–1946
    Number of views:
    This page:195
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020